# SDR SWAA2021080336895

- Difficulty date: December 15, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,282 hours, 43,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Isolator
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH DAMAGED ISOLATOR ON FWD ENTRY DOOR FWD MID UPPER COVE PANEL. / REMOVED AND REPLACED DAMAGED ISOLATOR ON FWD ENTRY DOOR; FWD MID UPPER COVE PANEL PER SRM 51-40-02-0G-0
